Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 24, Pages 1279-1291
http://dx.doi.org/10.1155/S0161171204204240

A mixed problem with only integral boundary conditions for a hyperbolic equation

Département de Mathématiques, Centre Universitaire Larbi Ben M'hidi, Oum El Bouagui 04000, Algeria

Received 29 April 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelfatah Bouziani, “A mixed problem with only integral boundary conditions for a hyperbolic equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 24, pp. 1279-1291, 2004. https://doi.org/10.1155/S0161171204204240.